# SDR GTIA2023121937705

- Difficulty date: December 17, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N670NK
- Make and model: Airbus A321-231
- Aircraft serial: 7106
- Aircraft time: 24,285 hours, 10,636 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Slat System
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Slats
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

F/CTL SLATS FAULT SLATS <1 LANDED CONF 3-PERFORMED INSPECTION OF SLAT SYSTEM IAW TSM 27-81-00 WITH NO DEFECTS NOTED APPLIED GREESE TO SLAT TRACKS AND OPS CHECK IAW AMM 27-81-00 NO DEFECTS NOTED
